Free Access
Volume 23, Number 1, 1989
Page(s) 179 - 187
Published online 31 January 2017
  1. P. PODIO-GUIDUGLI, M. ROSATI, A. SCHIAFFINO and V. VALENTE, Equilibrium of an elastic spherical cap pulled at the rim (1987), to appear on S.I.A.M. J. of Appi. Math. [MR: 990870] [Zbl: 0724.73101] [Google Scholar]
  2. L. S. SRUBSHCHIK, On the asymptotic integration of a System of nonlinear equations of plate theory, Appl. Math. Mech., Trans. PMM 27, 335-349 (1964). [MR: 182205] [Zbl: 0148.19902] [Google Scholar]
  3. W. ECKHAUS, Asymptotic Analysis of Singular Perturbations, North-Holland, Amsterdam (1979). [MR: 553107] [Zbl: 0421.34057] [Google Scholar]
  4. K. W. CHANG, F. A. HOWES, Nonlinear Singular Perturbation Phenomena :Theory and Application, Applied Math. Sciences n. 56, Springer-Verlag (1984). [MR: 764395] [Zbl: 0559.34013] [Google Scholar]
  5. M. S. BERGER, L. E. FRAENKEL, On singular perturbations of nonlinear operator equations, Indiana Univ. Math. Journ. 20, 623-631 (1971). [MR: 271779] [Zbl: 0218.47031] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you